# CTE Resource Center - Verso - Radiologic Technology II Task 1750098591

CTE Resource Center - Verso

Virginia’s CTE Resource Center

Identify complications resulting from the use of pharmacologic items in medical imaging.

Definition

Identification should include the signs and symptoms of
  • anaphylactic shock
  • sudden onset of shortness of breath
  • diabetic crisis
  • seizure.

Process/Skill Questions

  • What are symptoms of anaphylactic shock?
  • What could be the cause of a patient’s sudden onset of shortness of breath?
  • What steps should be taken if a patient suffers a grand mal seizure during medical imaging?

Related Standards of Learning

English

12.5

The student will read, interpret, analyze, and evaluate a variety of nonfiction texts.
  1. Use critical thinking to generate and respond logically to literal, inferential, and evaluative questions about the text(s).
  2. Identify and synthesize resources to make decisions, complete tasks, and solve specific problems.
  3. Analyze multiple texts addressing the same topic to determine how authors reach similar or different conclusions.
  4. Recognize and analyze use of ambiguity, contradiction, paradox, irony, overstatement, and understatement in text.
  5. Analyze false premises claims, counterclaims, and other evidence in persuasive writing.

Other Related Standards

Common Career Technical Core

HL3

Identify existing and potential hazards to clients, coworkers, visitors, and self in the healthcare workplace.